# SDR ASOA20130612058

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 26,914 hours, 20,539 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FOUL ODOR COMING FROM A/C PACK IN DECENT FROM 10,000FT TO 5,000FT.  MX PERFORMED OPS CHECK OF A/C PACKS ON GROUND WITH NO ABNORMAL ODOR NOTED AND OPS CHECKED GOOD.  ACFT WAS APPROVED RETURN TO SERVICE.
